# SDR REXA95046

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406BH
- Make and model: Saab SF340A
- Aircraft serial: 340A074
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT75A2
- Condition: Malfunctioned
- Location: Right
- Part time: 18,376 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

LOST RIGHT ENGINE OIL PRESSURE, CWP VERIFIED BY GAUGE, SHUTENGINE DOWN.  INSPECTED ENGINE FOUND TO BE WITHIN OVER SERVICE LIMIT TABLE 206 GE MM OK FOR SERVICE OR 10 ADDITIONAL FLIGHT HOURS.  (M)
